# SDR DALA1133099866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 465 FRAME AT L17R CRACKED AT FASTENER.  CUT OUT DAMAGE IAW DC-9 SRM 53-03 FIG 32 1 1/4 BY 3 3/4. NDT VERIFY NO DAMAGE.  FABRICATED FILLER IAW 53-03 FIG 32.063 7075T6 IAW 53003 FIG 32.  FABRICATED -33 ANGLE .071 7075T0 HEAT TREATED ON TRAVELER 216DA956.  RECEIVED REPAIR ANGLE SRO9530095-5.  INSTALLED IAW 53-03 AND 32.  INSTALLED ID TAG PER DSP 900-5-1 NR 4.
